# SDR 9622303235

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454G
- Condition: Seized
- Location: Avionics Bay
- Part time: 13,611 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 7,000 FEET, CREW NOTED A BURNING SMELL IN COCKPIT FOLLOWED FIVE MINUTES LATER BY A VENT EXTRACT FAULT.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AVIONICS COOLING EXTRACT FAN SEIZED.  REPLACED SAME, OPERATIONAL CHECK OK.
